# SDR UALA2013040302180

- Difficulty date: April 2, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 65,636 hours, 23,042 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ASSY 36ABC LOOSE.  SECURED SEAT 36ABC.
